# SDR COEA2015080714816

- Difficulty date: August 7, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53671305206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  REAR CTR FUSELAGE, RT LATERAL LOWER SKIN PANEL HAS AREAS OF TOOLING MARKS & LIGHT CORROSION.  REPAIR IAW SRAS S536R0256 9574 DATED 9 3 2015.
